Connexité abélienne des variétés kählériennes compactes
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 4, p. 483-506
@article{BSMF_1998__126_4_483_0,
     author = {Campana, Fr\'ed\'eric},
     title = {Connexit\'e ab\'elienne des vari\'et\'es k\"ahl\'eriennes compactes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {4},
     year = {1998},
     pages = {483-506},
     doi = {10.24033/bsmf.2333},
     zbl = {0942.32020},
     mrnumber = {2000h:32024},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1998__126_4_483_0}
}
Campana, Frédéric. Connexité abélienne des variétés kählériennes compactes. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 4, pp. 483-506. doi : 10.24033/bsmf.2333. http://www.numdam.org/item/BSMF_1998__126_4_483_0/

[A-N] Arapura (D.), Nori (M.). - Solvable fundamental groups of algebraic varieties and Kähler manifolds. - Preprint. | Zbl 0971.14020

[Be] Beauville (A.). - Annulation du H1 pour les fibrés en droites plats, Lecture Notes, t. 1507, p. 1-15. | MR 94a:14048 | Zbl 0792.14006

[C1] Campana (F.). - Réduction d'Albanese d'un morphisme kählérien propre, I et II, Comp. Math., t. 54, 1985, p. 378-416. | Numdam | Zbl 0609.32008

[C2] Campana (F.). - Coréduction algébrique d'un espace analytique faiblement kählérien compact, Inv. Math., t. 63, 1981, p. 187-223. | MR 84e:32028 | Zbl 0436.32024

[C3] Campana (F.). - Remarques sur le revêtement universel des variétés kählériennes compactes, Bull. S.M.F., t. 122, 1994, p. 255-284. | Numdam | MR 95f:32036 | Zbl 0810.32013

[C4] Campana (F.). - On twistor spaces of class C, J. Diff. Geom., t. 33, 1991, p. 541-549. | MR 92g:32059 | Zbl 0694.32017

[C5] Campana (F.). - Remarques sur les groupes de Kähler nilpotents, Ann. Sci. École Normale Sup., t. 28, 1995, p. 307-316. | Numdam | MR 96f:32053 | Zbl 0829.32006

[C6] Campana (F.). - Connexité abélienne des variétés kählériennes compactes, C. R. Acad. Sci. Paris, t. 325, 1997, p. 755-758. | MR 98m:32044 | Zbl 0899.53050

[C7] Campana (F.). - g-connectedness of compact Kähler manifolds, I, Soumis aux Proceedings of the Conference “Hirzebruch 70”, Warsaw 1998, (Szurek, Wisniewski éd., Pragacz), Amer. Math. Soc. | Zbl 0965.32021

[C8] Campana (F.). - g-connectedness of compact Kähler manifolds, II, soumis aux Proceedings of the Conference dedicated to the memory of Kurosh (Moscou, mai 1998).

[D] Deligne (P.). - Théorie de Hodge, II, Publ. IHES, t. 40, 1972, p. 5-57. | Numdam | Zbl 0219.14007

[D-G-M-S] Deligne (P.), Griffiths (P.), Morgan (J.), Sullivan (D.). - Real homotopy theory of compact Kähler manifolds, Inv. Math., t. 29, 1975, p. 245-274. | MR 52 #3584 | Zbl 0312.55011

[H] Hain (R.). - The de Rham homotopy theory of complex algebraic varieties, I, K-theory, t. 1, 1987, p. 271-324. | MR 88h:14029 | Zbl 0637.55006

[K1] Kollár (J.). - Shafarevich maps and automorphic forms. - Princeton Univ. Press, 1995. | MR 96i:14016 | Zbl 0871.14015

[O-Z] Oguiso (K.), Zaidenberg (M.). - On fundamental groups of elliptically connected surfaces. - Prépublication Institut Fourier, 1996.

[S] Segal (D.). - Polycyclic groups. - Cambridge Univ. Press, 1983. | MR 85h:20003 | Zbl 0516.20001

[S-V] Sommese (A.), Van De Ven (A.). - Homotopy groups of pullbacks of varieties, Nagoya Math. J., t. 102, 1986, p. 79-90. | MR 87i:14016 | Zbl 0564.14010

[Z] Zaidenberg (M.). - Problems on open algebraic varieties, in “Problems on open algebraic varieties”. - P. Russel éd., Montréal, 1994.